Aa
A
A
Close
Avatar universal
Starting Xolair
I just had my first injection of Xolair and I had a breakout of hives 1day later. How soon can I expect the hives to stop?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

If you had hives even prior to the injection, it may not be an allergic reaction to Xolair. But if the rash has occurred after the injection, it could be an allergic reaction. So, please monitor this and report to your doctor. An allergic reaction will persist, as long as the triggering agent is present.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
tschock
AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand